E. Allender, D. M. Barrington, T. Chakraborty, S. Datta, and S. Roy, Planar and Grid Graph Reachability Problems, Theory of Computing Systems, vol.38, issue.1, p.45, 2009.
DOI : 10.1007/s00224-009-9172-z

URL : http://athos.rutgers.edu/pub/allender/plan.ggr.pdf

V. Arvind, B. Das, and J. Köbler, The Space Complexity of k-Tree Isomorphism, Proceedings of ISAAC, 2007.
DOI : 10.1007/978-3-540-77120-3_71

M. Ben-or and R. Cleve, Computing Algebraic Formulas Using a Constant Number of Registers, SIAM Journal on Computing, vol.21, issue.1, pp.54-58, 1992.
DOI : 10.1137/0221006

R. Burchard-von-braunmühl and . Verbeek, Input driven languages are recognized in log n space, Selected papers of the international conference on " foundations of computation theory " on Topics in the theory of computation, pp.1-19, 1985.

S. Buss, S. Cook, A. Gupta, and V. Ramachandran, An Optimal Parallel Algorithm for Formula Evaluation, SIAM Journal on Computing, vol.21, issue.4, pp.755-780, 1992.
DOI : 10.1137/0221046

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

N. Chandrasekharan and S. Hannenhalli, Efficient algorithms for computing matching and chromatic polynomials on series-parallel graphs, Proceedings ICCI `92: Fourth International Conference on Computing and Information, 1992.
DOI : 10.1109/ICCI.1992.227709

A. Chiu, G. Davida, and B. Litow, Division in logspace-uniform NC 1, Theoretical Informatics and Applications, 2001.

S. Datta, R. Kulkarni, and S. Roy, Deterministically Isolating a Perfect Matching in??Bipartite Planar Graphs, STACS 2008 of Leibniz International Proceedings in Informatics, 2008.
DOI : 10.1007/s00224-009-9204-8

URL : https://hal.archives-ouvertes.fr/hal-00221495

K. Etessami, Counting Quantifiers, Successor Relations, and Logarithmic Space, Journal of Computer and System Sciences, vol.54, issue.3, pp.400-411, 1997.
DOI : 10.1006/jcss.1997.1485

URL : http://doi.org/10.1006/jcss.1997.1485

J. G. Del-greco, C. N. Sekharan, and R. Sridhar, Fast Parallel Reordering and Isomorphism Testing of k -Trees, Algorithmica, vol.32, issue.1, pp.61-72, 2002.
DOI : 10.1007/s00453-001-0052-4

A. Gupta, N. Nishimura, A. Proskurowski, and P. Ragde, Embeddings of k-Connected Graphs of Pathwidth k, Discrete Applied Mathematics, vol.145, issue.2, pp.242-265, 2005.
DOI : 10.1007/3-540-44985-X_11

F. Harary and E. M. Palmer, On acyclic simplicial complexes, Mathematika, vol.15, issue.01, 1968.
DOI : 10.2307/1969046

W. Hesse, E. Allender, and D. A. Barrington, Uniform constant-depth threshold circuits for division and iterated multiplication, Journal of Computer and System Sciences, vol.65, issue.4, 2002.
DOI : 10.1016/S0022-0000(02)00025-9

A. Jakoby and T. Tantau, Logspace Algorithms for Computing Shortest and Longest Paths in Series-Parallel Graphs, Proceedings of 27th FSTTCS, 2007.
DOI : 10.1007/978-3-540-77050-3_18

R. M. Karp, E. Upfal, and A. Wigderson, Constructing a perfect matching is in random NC, Combinatorica, vol.4, issue.1, pp.35-48, 1986.
DOI : 10.1007/BF02579407

M. M. Klawe, D. G. Corneil, and A. Proskurowski, Isomorphism Testing in Hookup Classes, SIAM Journal on Algebraic Discrete Methods, vol.3, issue.2, pp.260-274, 1982.
DOI : 10.1137/0603025

J. Köbler and S. Kuhnert, The Isomorphism Problem for k-Trees Is Complete for Logspace, ECCC, vol.33, issue.5, 2009.
DOI : 10.1137/S009753970241096X

N. Limaye, M. Mahajan, and P. Nimbhorkar, Longest paths in planar dags in unambiguous log-space, Computing: Australasian Theory Symposium (CATS), 2009.

N. Limaye, M. Mahajan, and B. V. Rao, Arithmetizing Classes Around NC 1 and L, STACS, 2007.
DOI : 10.1007/978-3-540-70918-3_41

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

K. Mulmuley, U. V. Vazirani, and V. V. Vazirani, Matching is as easy as matrix inversion, Combinatorica, vol.58, issue.1, pp.105-113, 1987.
DOI : 10.1007/BF02579206

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

O. Reingold, Undirected st-connectivity in logspace, Proc. 37th STOC, 2005.

K. Reinhardt and E. Allender, Making nondeterminism unambiguous, IEEE Symposium on Foundations of Computer Science, pp.244-253, 1997.
DOI : 10.1137/s0097539798339041

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

T. Thierauf and F. Wagner, Reachability in K3,3-free graphs and K5-free graphs is in unambiguous log-space, FCT, 2009.

E. Wanke, Bounded Tree-Width and LOGCFL, Journal of Algorithms, vol.16, issue.3, pp.470-491, 1994.
DOI : 10.1006/jagm.1994.1022